MathSciNet Relay Station
MathSciNet bibliographic data
MR1165260 26D10
Li, Ju Da Opial-type integral inequalities involving several higher order derivatives. J. Math. Anal. Appl. 167 (1992), no. 1, 98–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement